MathSciNet Relay Station
MathSciNet bibliographic data
MR1831795 65M06 (65M12)
Dehghan, Mehdi Determination of a control parameter in the two-dimensional diffusion equation. Appl. Numer. Math. 37 (2001), no. 4, 489–502.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement